Hey everyone. I am new to the board and stumbled onto it somehow. I am so glad I found this site. I have not been able to feel my strings this month, so I called the Doc and the earliest they can get me in to examine me is Monday. I have had severe nausea, headaches, diarhea(sp?), severe back pain, so much so I had to take 2 weeks off of work. Now, I don't know if all of this is because of the mirena, but I have not felt this bad in a long time. Is this serious that I cant feel the strings?
I wouldn't worry about the strings.I couldn't feel mine for years and the doctor wasn't worried. I would be more concerned with your other symptoms. I think they actually can get worse over time, not better. Good luck.
I had my Mirena in for about 1 month when my strings "dissapeared".I was given a transvaginal ultrasound to check placement...the strings went up into my cervix and were in my uterus with the iud. I was told that it was no big deal.So, against my better judgement, I let them leave it in me.(Those strings are WIRES-they should not be okay to just poke around in our uterus) Well I had the Mirena for a total of 2.5 months. I had it inserted 6 weeks postpartum. I had lost ALL my baby weight ( he is my 4th child) and then some...I was feeling GREAT physically...started excercising,eating right and feeling good...then I started getting REALLY tired...could not get out of bed in the am...couldn't stay awake after I put the kids to bed around 8:30 pm...then I started getting headaches EVERYDAY, 2x a day (never prone to headaches-NEVER had a migraine in my life)...I gained 10 lbs in a matter of 2 weeks out of nowhere, I felt and looked as though I was 5 months preggo...then my joints and muscles started hurting everywhere..I felt like an 80 yr old preggo woman.Also, i could not think clearly and I would forget everything all the time. I had the Mirena removed 1 month ago by a quick outpatient surgery- I was put to sleep-they dialated my cervix and took it out. The very next day I had my energy back-within a few days ALL the side effects were gone.NO more pains/headaches AT ALL-I could think again-I can't even explain to you the difference I felt. I have been on the Pill/Nuvaring and I have never had any side effects such as these. Please research this site and get the Mirena removed. In just 2 short months of having it, it made me miserable. It is not all in your head-it is real, and it is BAD.Good luck and let us know how you are doing :)
oh yea the mirena is the major cause no matter what else they might find. todd m beste in the picture up there lied to me about my side effects and refused to remove it in a timely manner. when he did he caused major pain and scarring in my uterus, its been two years and i still feel the twitching that started on that next day after he basically assaulted me on the table